MathSciNet Relay Station
MathSciNet bibliographic data
MR2787309 05C15 (05C10)
Campos, C. N.; Dantas, S.; de Mello, C. P. The total-chromatic number of some families of snarks. Discrete Math. 311 (2011), no. 12, 984–988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement